Analysis of Generalized Exponential Distribution Under Adaptive Type-II Progressive Hybrid Censored Competing Risks Data

 
 
 
  • Abstract
  • Keywords
  • References
  • PDF
  • Abstract


    This paper presents estimates of the parameters based on adaptive type-II progressive hybrid censoring scheme (AT-II PHCS) in the presence of the competing risks model. We consider the competing risks have generalized exponential distributions (GED). The maximum likelihood method is used to derive point and asymptotic confidence intervals for the unknown parameters. The relative risks due to each cause of failure are investigated. A real data set is used to illustrate the theoretical results and to test the hypothesis that the causes of failure follow the generalized exponential distributions against the exponential distribution (ED).

    Keywords: Competing Risks; Adaptive Type-II Progressive Hybrid Censoring; Generalized Exponential Distribution; Maximum Likelihood Estimation.


  • References


    1. A. C. Cohen, Maximum likelihood estimation in the Weibull distribution based on complete and censored samples, Technometrics 5 (1965) 579-588. http://dx.doi.org/10.1080/00401706.1965.10490300.
    2. A.Childs, B. Chandrasekar, N. Balakrishnan, Exact likelihood inference for an exponential parameter under progressive hybrid censoring. In: Statistical Models and Methods for Biomedical and Technical Systems, F. Vonta, M. Nikulin, N. Limnios, and C. Huber-Carol, (Eds). Birkhuser, Boston, (2008) 323334. http://dx.doi.org/10.1007/978-0-8176-4619-6_23.
    3. B. Epstein, Truncated life-test in exponential case. Annals of Mathematical Statistic, 25 (1954) 555 - 564. http://dx.doi.org/10.1214/aoms/1177728723.
    4. B. Pareek, D. Kundu, S. Kumar, On progressively censored competing risks data for Weibull distribution, Computational Statistics and Data Analysis, 53(2009) 4083-4094. http://dx.doi.org/10.1016/j.csda.2009.04.010.
    5. C. T. Lin, H. K. T. Ng, P. S. Chan, Statistical inference of type-II progressively hybrid censored data with Weibull lifetimes, Communications in Statistics-Theory and Methods, 38 (2009) 1710-1729. http://dx.doi.org/10.1080/03610920902850069.
    6. D. G. Hoel, A representation of mortality data by competing risks, Biometrics, 28 (1972) 475-488. http://dx.doi.org/10.2307/2556161.
    7. D. Kundu, N. Kannan, N. Balakrishnan, Analysis of progressively censored competing risks data, Handbook of Statistics, 23 (2004), eds., Balakrishnan, N. and Rao, C.R., Elsevier, New York.
    8. D. Kundu, A. Joarder, Analysis of type-II progressively hybrid censored data. Computational Statistics & Data Analysis 50, (2006) 25092528. http://dx.doi.org/10.1016/j.csda.2005.05.002.
    9. E. Cramer, A.B. Schmiedt, Progressively type-II censored competing risks data from Lomax distribution, Computational Statistics and Data Analysis 55 (2011) 1285-1303. http://dx.doi.org/10.1016/j.csda.2010.09.017.
    10. F. Hemmati, E. Khorram, Statistical Analysis of the Log-Normal Distribution under Type-II Progressive Hybrid Censoring Schemes. Communications in Statistics-Theory and Methods, 42 (2013) 5275.
    11. F. Hemmati, E. Khorram, Bayesian analysis of the adaptive type-II progressively hybrid censoring scheme in presence of competing risks, Proc. ICCS-11, Lahore, Pakistan, 21(2011) 181-194.
    12. G. Schwarz, Estimating the dimension of a model, The Annals of Statistics, 6(2) (1978) 461-4. http://dx.doi.org/10.1214/aos/1176344136.
    13. H. Akaike, Fitting autoregressive models for regression, Annals of Institute of Statistical Mathematics, 21 (1969) 2437. http://dx.doi.org/10.1007/BF02532251. H.K.T. Ng, D. Kundu, P.S. Chan, Statistical analysis of exponential lifetimes under an adaptive Type-II progressively censoring scheme, Naval Research Logistics, 56 (2009) 687-698. http://dx.doi.org/10.1002/nav.20371.
    14. M. A. W. Mahmoud, A. A. Soliman, A. H. Abd Ellah, R.M. El-Sagheer, Estimation of generalized Pareto under an adaptive type-II progressive censoring, Intelligent Information Management, 5 (2013) 73-83. http://dx.doi.org/10.4236/iim.2013.53008.
    15. R. D. Gupta, D. Kundu, Generalized Exponential Distributions, Australian and New Zealand Journal of Statistics, 41(2) (1999) 173-188. http://dx.doi.org/10.1111/1467-842X.00072.
    16. S.K. Ashour, M.M.A. Nassar, Analysis of exponential distribution under adaptive type-I progressive hybrid censored competing risks data, Pakistan Journal of Statistics and Operation Research, 10 (2) (2014) 229-245.

 

View

Download

Article ID: 3423
 
DOI: 10.14419/ijasp.v2i2.3423




Copyright © 2012-2015 Science Publishing Corporation Inc. All rights reserved.